# SDR HEEA088467

- Difficulty date: June 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- Aircraft time: 16,716 hours
- System (JASC): 2435 · Starter-Generator
- Part: Cover
- Condition: Dented
- Location: Starter Gen
- Part time: 8,237 hours
- Component: Starter Gen
- Component part number: 23081018
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FAN COVER DENTED IN AND FAN BLADE BROKEN OFF. OVERHAULED BY ACCESSORY SHOP AND REPLACED DEFECTIVE PARTS AND RETURNED TO SERVICE.
